Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Residues and effective Nullstellensatz

Authors: Carlos A. Berenstein and Alain Yger
Journal: Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 82-91
MSC (1991): Primary 14Q20; Secondary 13F20, 14C17, 32C30
MathSciNet review: 1412946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbf {K} $ be a commutative field; an algorithmic approach to residue symbols defined on a Noetherian $\mathbf {K} $-algebra $\mathbf {R} $ has been developed. It is used to prove an effective Nullstellensatz for polynomials defined over infinite factorial rings $\mathbf { A} $ equipped with a size. This result extends (and slightly improves) the previous work of the authors in the case $\mathbf { A} =\mathbf {Z} $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 14Q20, 13F20, 14C17, 32C30

Retrieve articles in all journals with MSC (1991): 14Q20, 13F20, 14C17, 32C30

Additional Information

Carlos A. Berenstein
Affiliation: Institute for Systems Research, University of Maryland, College Park, MD 20742

Alain Yger
Affiliation: Laboratoire de Mathématiques Pures, Université Bordeaux Sciences, 33405 Talence, France

Keywords: Effective Nullstellensatz, residues, arithmetic B\'{e}zout theory
Received by editor(s): April 15, 1996
Additional Notes: This research has been partially supported by grants from NSA and NSF
Communicated by: Robert Lazarsfeld
Article copyright: © Copyright 1996 American Mathematical Society